tramadol

This Pain Pill Combo Can KILL You

It’s no secret that chronic pain and depression go hand-in-hand.

When you’re aching from morning to night… and can’t do the things you love… it’s no wonder you get depressed.

So Linda wasn’t too surprised when she ended up on prescriptions for both pain and depression.

But she was VERY surprised about what happened next.

She started twitching uncontrollably… she couldn’t keep her balance… she was throwing up everything she ate.

Linda was rushed to the ER with a serious condition known as serotonin syndrome.

It can occur when the wrong pain and depression meds are mixed, and it can end up killing you.

Here’s what you need to do to stay safe.

Tramadol is an incredibly common prescription drug used to alleviate pain.

If you suffer from arthritis, had an injury, or you’ve recently undergone surgery, there’s a good chance you were sent home with the stuff.

But as it turns out, taking tramadol alongside an antidepressant can easily become lethal.

Together these drugs can cause a potentially fatal condition called serotonin syndrome in which dramatically increased levels of serotonin in your body cause muscle spasms, disorientation, tremors, seizures, and even death.

The problem is that both tramadol and antidepressants increase your serotonin levels, and you end up with more of this neurotransmitter than you can handle.

And that can be incredibly dangerous for your health.

There’s a chance you’re taking tramadol without realizing it. It’s also prescribed under the names: Conzip, Ultracet, Ultram, Ultram ER, and whole slew of generic titles.

If you’re taking any of these meds with an antidepressant, make an appointment with your doctor right away.

You don’t want to quit either drug cold-turkey. You’ll need to be properly weaned off of them.